MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 300255
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported bd hypoint¿ needle had leakage issues.The following information was provided by the initial reporter: ".The solution dipped into the cap.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for eval? yes.D9: returned to manufacturer on: 20-may-2022 h6: investigation summary sample was received for evaluation 20-may-2022.The returned sample was observed with bent & broken needle.A leak test was completed and no leak was identified.The cause of the broken needle could not be determined from the sample.The existing control plan is capable of removing non conforming parts.Action has already been implemented for bent needle.The affected batch are produced in 04-oct-20 actions implemented in 09-oct-20.Based on the investigation conclusion, bdm-ps was able to confirm the detection and characterize the condition reported by customer.The reported condition has been confirmed to be within the specified acceptable quality level (aql¿s) defined in the applicable specification.As a consequence, bdm-ps will not define corrective actions following the investigation of this complaint.However, this complaint is registered in bd complaint system for future review in subsequent customer complaint investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: the customer issued a complaint for bent, short needle and leak detected during customer usage.No samples were provided to bd medical ¿ pharmaceutical system (bdm-ps) for analysis.Bdm-ps performed a batch history record¿s review (bhr) including a review of all data collected during in process and quality inspections.The batches involved in this complaint meet all acceptable quality levels (aql¿s), were manufactured and released according to applicable procedures and specifications.Bent needle was observed from the returned photo.The needle when compared to the hub length appears shorter than expected.This information with that of the customer who states ¿the needle is shorter¿ suggests that the needle is short.Returned photos are unclear to identify a root cause.In relation to ¿solution dipped into the cap¿ we do not understand issue and this cannot be evaluated and no root cause can be assigned.H3 other text : see h10.

Brand Name
BD HYPOINT¿ NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13690298
Report Number8041187-2022-00110
Device Sequence Number14684965
Product Code FMI
UDI-Device Identifier00382903002559
UDI-Public00382903002559
Combination Product (Y/N)Y
Initial Reporter CountryAU
PMA/510(K) Number
K070440
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2025
Device Model Number300255
Device Catalogue Number300255
Device Lot Number0227855
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2022
Supplement Date Received by Manufacturer03/18/2022
06/10/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date04/05/2022
06/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown